# SDR YENA2021052700341

- Difficulty date: May 23, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N537JT
- Make and model: Airbus A320-232
- Aircraft serial: 1785
- Aircraft time: 66,773 hours, 23,884 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, DELAMINATED OB FLAP UPPER AND LOWER SURFACE ON LH WING; REPAIRED OB LH FLAP UPPER & LOWER SURFACE. REF. AEROMAN NR 2021-194768. WORK PERFORMED IAW JETBLUE EA # A21-541-01 & AEROMAN EA# 57-0223-21.
